MathSciNet Relay Station
MathSciNet bibliographic data
MR1453072 (98c:14011) 14E15
Abramovich, Dan; Wang, Jianhua Equivariant resolution of singularities in characteristic $0$. Math. Res. Lett. 4 (1997), no. 2-3, 427–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement